# SDR 20000713SH012

- Difficulty date: May 17, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N224BD
- Make and model: Piper PA-34-200T
- Aircraft serial: 348133186
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 688131
- Condition: Broken
- Location: Instrument Panel
- Part time: 20 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR SWITCH BROKE OFF UPON SELECTING GEAR UP.  THE SHAFT ON THE SWITCH SNAPPED AND APPEARS TO HAVE BEEN OVERSTRESSED OR WEAK MATERIAL.  (X)
